# SDR O9IA2019052100001

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N530LM
- Make and model: Beech B200
- Aircraft serial: BB1678
- Aircraft time: 7,413 hours, 6,979 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Rig
- Location: Power Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO ANC, THE RT ENG ENGAGED AUTOFEATHER MODE UNCOMMANDED.  POWER WAS APPLIED AND AUTO FEATHER WAS NO LONGER ENGAGED.  AIRCRAFT LANDED WITHOUT INCIDENT.  UPON ARRIVAL AT THE HANGAR, MAINTENANCE INSPECTED THE SYSTEM AND NOTED THAT THE RIGGING ON THE POWER LEVER SWITCH WAS OUT OF RIG.  RIGGING WAS ADJUSTED AND GROUND RUNS WERE GOOD.  AIRCRAFT WAS TAKEN ON A CHECK FLIGHT AND THE ISSUE DID NOT PRESENT ITSELF AGAIN.  RIGGING ON THE SWITCH WAS DETERMINED TO BE THE CAUSE.  AIRCRAFT WAS SIGNED OFF AND RETURNED TO SERVICE.
